# SDR ASAA2018091026004

- Difficulty date: September 4, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 38,938 hours, 11,965 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 178249
- Condition: Failed
- Location: Hf Comm
- Part time: 23,874 hours, 7,040 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF NR 1 AND HF NR 2 BOTH INOP. BOTH TAKE A LONG TIME TO TUNE, THEN NO TRANSMISSIONS HEARD. GROUNDED - YES. REMOVED & REPLACED NR 1 HF ANTENNA COUPLER & NR 2 HF ANTENNA COUPLER REF AMM 23-11-61, GROUND FUNCTIONAL CK NML.
